RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Sem. Kraev. Zadacham:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Sem. Kraev. Zadacham, 1990, Issue 24, Pages 105–115 (Mi kukz59)  

This article is cited in 3 scientific papers (total in 3 papers)

The structure of the set of roots of F. D. Gakhov's equation for a simply connected and a multiply connected domain

A. V. Kiselev, S. R. Nasyrov


Full text: PDF file (1117 kB)

Bibliographic databases:
UDC: 517.54

Citation: A. V. Kiselev, S. R. Nasyrov, “The structure of the set of roots of F. D. Gakhov's equation for a simply connected and a multiply connected domain”, Trudy Sem. Kraev. Zadacham, 24, Kazan University, Kazan, 1990, 105–115

Citation in format AMSBIB
\Bibitem{KisNas90}
\by A.~V.~Kiselev, S.~R.~Nasyrov
\paper The structure of the set of roots of F.\,D.~Gakhov's equation for a simply connected and a multiply connected domain
\serial Trudy Sem. Kraev. Zadacham
\yr 1990
\vol 24
\pages 105--115
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kukz59}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1106839}


Linking options:
  • http://mi.mathnet.ru/eng/kukz59
  • http://mi.mathnet.ru/eng/kukz/v24/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. R. Galiullina, S. R. Nasyrov, “The Gakhov equation for an exterior mixed inverse boundary value problem with respect to the parameter $x$”, Russian Math. (Iz. VUZ), 46:10 (2002), 46–53  mathnet  mathscinet  zmath
    2. A. V. Kazantsev, “Bifurkatsii i novye usloviya edinstvennosti kriticheskikh tochek giperbolicheskikh proizvodnykh”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 153, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2011, 180–194  mathnet
    3. A. V. Kazantsev, “Mnozhestvo Gakhova v prostranstve Khornicha pri blokhovskikh ogranicheniyakh na predshvartsiany”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 155, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2013, 65–82  mathnet
  • Number of views:
    This page:164
    Full text:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020